Extensions of polylinear mappings. (English) Zbl 0267.18009


18A99 General theory of categories and functors
18B99 Special categories
Full Text: EuDML


[1] ABRAHAM R., ROBBIN J.: Transversal mappings and flows. W. A. Benjamin, N. Y. - Amsterdam, 1967. · Zbl 0171.44404
[2] BLOCK R. E.: On the extensions of Lie algebras. Canad. J. Math. 20, 1988, 1439-1450. · Zbl 0191.03101
[3] HATTORI A.: On high order derivations from the viewpoint of two-sided modules. Scient Papers Coll. Gen. Educ. Univ. Tokyo 20, 1970, 1-11. · Zbl 0203.34302
[4] LANG S.: Algebra. Addison - Wesley P. Co., Reading, Mass., 1965. · Zbl 0193.34701
[5] MACLANE S.: Homology. Springer, Berlin–Götingen-Heidelberg, 1963. · Zbl 0133.26502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.